Alert archive / Arkansas / Tornado Warnings in 2018

Tornado Warning 34, NWS Little Rock, AR

August 19, 2018Johnson County, Pope County, Arkansas

NWS Little Rock, AR issued this tornado warning at Aug 19, 2018, 6:07 PM CDT for Johnson County, Pope County, Arkansas. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 19, 2018, 6:07 PM CDT (23:07 UTC)
Expired
Aug 19, 2018, 7:00 PM CDT
In force
53 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

Counties Johnson County, AR, Pope County, AR

The radar

The Western Arkansas radar (KSRX), 101 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 19, 4:07 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.1 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2018-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2018-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1069 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

385 
WFUS54 KLZK 192307
TORLZK
ARC071-115-200000-
/O.NEW.KLZK.TO.W.0034.180819T2307Z-180820T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
607 PM CDT SUN AUG 19 2018

The National Weather Service in Little Rock has issued a

* Tornado Warning for...
  Southeastern Johnson County in western Arkansas...
  Northwestern Pope County in central Arkansas...

* Until 700 PM CDT.
    
* At 607 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Lamar, or 7 miles east of Clarksville, moving east
  at 20 mph.

  HAZARD...Tornado and ping pong ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Lamar...                          Dover...
  Knoxville...                      Broomfield...
  Holman...                         Lake Dardanelle...
  Augsburg...                       Lutherville...
  Long Pool Campground...           Piney Bay Recreation Area...
  Treat...                          Pleasant Valley in Pope County...
  Scottsville...                    

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3539 9340 3553 9345 3563 9308 3540 9303
TIME...MOT...LOC 2307Z 262DEG 17KT 3544 9334 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

46
2 follow-up statements
271 
WWUS54 KLZK 192328
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
628 PM CDT SUN AUG 19 2018

ARC071-115-200000-
/O.CON.KLZK.TO.W.0034.000000T0000Z-180820T0000Z/
Johnson AR-Pope AR-
628 PM CDT SUN AUG 19 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR EAST
CENTRAL JOHNSON AND NORTHWESTERN POPE COUNTIES...
    
At 626 PM CDT, severe thunderstorms capable of producing tornadoes 
were located 10 miles northwest of Dover, and 3 miles west of Lamar, 
moving east at 20 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Broomfield...                     Lutherville...
Long Pool Campground...           Treat...
Scottsville...                    Pleasant Valley in Pope County...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3542 9328 3556 9334 3563 9308 3544 9304
TIME...MOT...LOC 2326Z 245DEG 19KT 3548 9322 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

46
267 
WWUS54 KLZK 192344
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
644 PM CDT SUN AUG 19 2018

ARC071-115-200000-
/O.CON.KLZK.TO.W.0034.000000T0000Z-180820T0000Z/
Johnson AR-Pope AR-
644 PM CDT SUN AUG 19 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR EAST
CENTRAL JOHNSON AND NORTHWESTERN POPE COUNTIES...
    
At 643 PM CDT, severe thunderstorms capable of producing tornadoes 
were located 5 miles north of Dover, and 6 miles east of Lamar, 
moving east at 20 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Broomfield...                     Long Pool Campground...
Scottsville...                    Pleasant Valley in Pope County...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3543 9322 3555 9328 3563 9308 3544 9304
TIME...MOT...LOC 2343Z 253DEG 17KT 3551 9313 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

46

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Aug 19, 3:25 PM CDT, 2 hours 42 minutes earlier.

Area forecast discussion, Aug 19, 3:25 PM CDT, 2 hours 42 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
325 PM CDT Sun Aug 19 2018

.SHORT TERM...Tonight Through Tuesday

Current VIS satellite imagery showed showers and thunderstorms
developing along a warm front that was slowly lifting north on
Sunday afternoon. Low level clouds were seen moving northwest
depicting a southeast flow in the lower levels, however aloft,
persistent northwest flow over the last couple weeks had backed to
the southwest in response to a surface low near central Kansas. SAT
imagery depicts well defined drying at all levels behind the cold
front across central KS/OK. Abundant moisture continued to advect
into AR from the Gulf of Mexico. Temperatures this afternoon were in
the 70s and 80s north of the front, to 80s and 90s south of the
front. Dew points are in the lower to middle 70s. Theta E gradient
was highest across central AR near and south of the boundary. In
this area, ML CAPE values were 2000 to 3000 J/kg with SB CAPE
approaching 4500 J/kg. PWATS were 2.0 to 2.1 inches along and south
of the warm front. 0-3km helicity values should increase through the
evening from less than 100 m2/s2 to 150-300 m2/s2 across central and
northwestern AR.

Convection is expected to develop across AR through the afternoon.
Given all the environmental conditions already in place, severe
storms may be a concern heading into this evening through tonight.
Strong damaging winds and large hail are the main threats, however
given winds turn with height near this low, an isolated tornado or
two can not be ruled out, mainly across the northwest portion of the
state.

Meridional flow is expected to persist in the upper levels through
much of the period. Heading into Monday the upper low begins to lift
towards the northeast as it deepens. Across our area this upper low
will provide continued forcing for ascent across much of the CWA.
This forcing will remain in place, continuing rain chances, unitl
the front passes late Monday into Tuesday. Expect drier and slightly
cooler air to filter in behind this front.

&&

.LONG TERM...Tuesday Night Through Sunday

An upper ridge will be over Texas to begin the period with northwest
flow over Arkansas and up through the Midwest. The northwest flow
continues over the area through the period with several impulses
coming around the ridge.

The long term forecast will begin dry and slightly cooler with
surface high pressure over the area. The high moves off to the
northeast Thursday and will allow a weak system to move through the
northwest flow and bring a chance of showers and thunderstorms. Rain
chances will continue on Friday and Saturday then chances decrease
Sunday. High temperatures will be mainly in the 80s Wednesday
through Friday, then more widespread 90s return for next weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     72  88  68  84 /  70  50  20   0
Camden AR         76  92  69  90 /  60  50  30   0
Harrison AR       68  80  64  80 /  70  30   0   0
Hot Springs AR    74  89  68  87 /  70  40  10   0
Little Rock   AR  74  89  70  87 /  70  50  20   0
Monticello AR     76  90  71  89 /  50  60  40  10
Mount Ida AR      72  88  67  86 /  70  30  10   0
Mountain Home AR  69  83  66  81 /  70  40  10   0
Newport AR        73  87  68  84 /  70  60  30   0
Pine Bluff AR     74  90  69  87 /  60  60  40   0
Russellville AR   72  87  67  87 /  70  30  10   0
Searcy AR         72  89  68  86 /  70  60  30   0
Stuttgart AR      74  88  69  86 /  60  60  40  10
&&

.LZK Watches/Warnings/Advisories...NONE.
&&

Short Term...JONES / Long Term...51
Hazardous weather outlook, Aug 19, 4:46 PM CDT, 1 hour 21 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Little Rock AR
446 PM CDT Sun Aug 19 2018

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-201000-
Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard-
Independence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-Conway-
Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-Garland-
Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-Grant-
Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita-
Calhoun-Bradley-Drew-
446 PM CDT Sun Aug 19 2018

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Tonight

Thunderstorms are expected to expand in coverage across the area
the rest of the afternoon and continue through the evening and
overnight hours. Some strong and severe storms are possible...with
damaging winds in excess of 60 mph the primary threat.
However...a few tornadoes and large hail will also be possible.
The best chances for seeing severe weather will be across the
northern and northwest portion of the area...though some strong to
severe thunderstorms will remain possible further south. Locally
heavy rainfall will be a more probable threat...which may result
in an increased threat for isolated flash flooding.

.DAYS TWO THROUGH SEVEN...Monday Through Saturday

Thunderstorms will remain in the forecast through late Monday.
Some strong to briefly severe thunderstorms will be possible
across the area during this period...with strong winds the main
severe weather threat with the strongest storms. Some areas of
heavy rainfall will be more probable concern given some recent
heavy rainfall. This may result in increased threat for localized
flash flooding.

.Spotter Information Statement...

Spotter activity may be needed across northern and northwest
portions of the area late this afternoon and this evening.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

62/44

In the hours before

Special weather statement, Aug 19, 2:52 PM CDT, 3 hours 15 minutes before
Special Weather Statement
National Weather Service Little Rock AR
252 PM CDT SUN AUG 19 2018

ARZ053-062-066-192030-
Clark AR-Dallas AR-Ouachita AR-
252 PM CDT SUN AUG 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CLARK...SOUTHWESTERN
DALLAS AND NORTHWESTERN OUACHITA COUNTIES UNTIL 330 PM CDT...

At 252 PM CDT, Doppler radar was tracking a strong thunderstorm near
Chidester, or 12 miles northwest of Camden, moving north at 10 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Sparkman...                       Chidester...
Tates Bluff...                    Pine Grove...
Bragg City...                     Ouachita...
Vaden...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3363 9292 3367 9306 3397 9302 3388 9272
TIME...MOT...LOC 1952Z 200DEG 10KT 3372 9297

62
Special weather statement, Aug 19, 3:37 PM CDT, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Little Rock AR
337 PM CDT SUN AUG 19 2018

ARZ062-063-067-192115-
Cleveland AR-Calhoun AR-Dallas AR-
337 PM CDT SUN AUG 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR CLEVELAND...NORTHEASTERN CALHOUN
AND SOUTHEASTERN DALLAS COUNTIES UNTIL 415 PM CDT...

At 336 PM CDT, Doppler radar was tracking a strong thunderstorm over
Fordyce, moving east at 20 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Fordyce...                        Rison...
Kingsland...                      Marks Mill State Park...
Ellisville...                     Hebron...
Mt Elba...                        Toledo...
Tipton...                         Chambersville...
New Edinburg...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3382 9248 3403 9215 3375 9200 3370 9226
      3371 9233 3369 9233 3367 9244
TIME...MOT...LOC 2036Z 249DEG 17KT 3378 9241

51
Special weather statement, Aug 19, 3:46 PM CDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Little Rock AR
346 PM CDT SUN AUG 19 2018

ARZ024-033-192130-
White AR-Cleburne AR-
346 PM CDT SUN AUG 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CLEBURNE AND CENTRAL
WHITE COUNTIES UNTIL 430 PM CDT...

At 346 PM CDT, Doppler radar was tracking a strong thunderstorm over
Gravel Hill, or 14 miles south of Heber Springs, moving east at 20
mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Searcy...                         Bald Knob...
Judsonia...                       Kensett...
Higginson...                      Rose Bud...
West Point...                     Crosby...
Gravel Hill...                    Steprock...
Letona...                         Albion...
Clay...                           Providence...
Dewey...                          Romance...
Center Hill...                    Sidon...
Joy...                            Pickens in White County...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3523 9209 3536 9208 3547 9160 3519 9158
TIME...MOT...LOC 2046Z 266DEG 19KT 3529 9199

51
Special weather statement, Aug 19, 4:26 PM CDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Little Rock AR
426 PM CDT SUN AUG 19 2018

ARZ063-064-069-192215-
Drew AR-Cleveland AR-Lincoln AR-
426 PM CDT SUN AUG 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CLEVELAND...
NORTHWESTERN DREW AND SOUTHWESTERN LINCOLN COUNTIES UNTIL 515 PM
CDT...

At 426 PM CDT, Doppler radar was tracking a strong thunderstorm over
Herbine, or 12 miles southeast of Rison, moving east at 10 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Star City...                      Plantersville...
Feenyville...                     Herbine...
Glendale in Lincoln County...     Cornerville...
Pansy...                          Rock Springs...
Rowell...                         Palmyra...
Relfs Bluff...                    Calmer...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3375 9211 3388 9217 3401 9186 3375 9176
TIME...MOT...LOC 2126Z 251DEG 9KT 3382 9205

62
Special weather statement, Aug 19, 5:06 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Little Rock AR
506 PM CDT SUN AUG 19 2018

ARZ056-057-064-065-192230-
Lincoln AR-Desha AR-Arkansas AR-Jefferson AR-
506 PM CDT SUN AUG 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DESHA...SOUTHEASTERN
JEFFERSON...SOUTHEASTERN LINCOLN AND SOUTH CENTRAL ARKANSAS COUNTIES
UNTIL 530 PM CDT...

At 506 PM CDT, Doppler radar was tracking a strong thunderstorm over
Mills, or 7 miles west of Dumas, moving northeast at 20 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Dumas...                          Gould...
Gillett...                        Mitchellville...
Watson...                         Douglas...
Mills...                          Arkansas Post...
Garrett Bridge...                 Pendleton...
Gourd...                          Reedville...
Morgan Point Recreation Area...   Pickens in Desha County...
Avery...                          Fresno...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3380 9164 3395 9173 3417 9142 3389 9126
TIME...MOT...LOC 2206Z 246DEG 18KT 3392 9160

62
Special weather statement, Aug 19, 5:50 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Little Rock AR
550 PM CDT SUN AUG 19 2018

ARZ057-065-192315-
Desha AR-Arkansas AR-
550 PM CDT SUN AUG 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DESHA AND
SOUTHEASTERN ARKANSAS COUNTIES UNTIL 615 PM CDT...

At 549 PM CDT, Doppler radar was tracking a strong thunderstorm over
Merrisach Lake, or 15 miles northeast of Dumas, moving northeast at
35 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Yancopin...                       Merrisach Lake...
Trusten Holder WMA...             Arkansas Post...
Morgan Point Recreation Area...   Pendleton...
Weber...                          Tichnor...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3403 9089 3402 9098 3399 9097 3398 9101
      3400 9102 3398 9108 3396 9109 3388 9140
      3406 9139 3434 9106 3429 9106 3428 9108
      3422 9106 3419 9109 3415 9108 3412 9112
      3412 9096 3409 9092 3410 9088 3408 9087
TIME...MOT...LOC 2249Z 246DEG 29KT 3401 9127

62

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 11:29 PM CDTSpecial Weather StatementLZKDrew46 min
Aug 18, 11:36 PM CDTSpecial Weather StatementLZKCalhoun, Ouachita39 min
Aug 19, 12:23 AM CDTSpecial Weather StatementLZKBradley, Calhoun37 min
Aug 19, 12:34 AM CDTFlash Flood WarningLZKBradley, Calhoun, Drew, Ouachita2 hr
Aug 19, 1:18 PM CDTSpecial Weather StatementLZKPerry27 min
Aug 19, 1:47 PM CDTSpecial Weather StatementLZKConway28 min
Aug 19, 2:21 PM CDTSpecial Weather StatementLZKFaulkner39 min
Aug 19, 2:52 PM CDTSpecial Weather StatementLZKOuachita38 min
Aug 19, 3:37 PM CDTSpecial Weather StatementLZKCleveland38 min
Aug 19, 3:46 PM CDTSpecial Weather StatementLZKWhite44 min
Aug 19, 4:26 PM CDTSpecial Weather StatementLZKCleveland49 min
Aug 19, 5:06 PM CDTSpecial Weather StatementLZKLincoln24 min
Aug 19, 5:22 PM CDTSevere Thunderstorm WarningLZKJohnson38 min
Aug 19, 5:37 PM CDTTornado WarningLZKJohnson, Logan38 min
Aug 19, 5:50 PM CDTSpecial Weather StatementLZKArkansas25 min
Aug 19, 6:23 PM CDTTornado WarningLZKJohnson, Logan, Pope32 min
Aug 19, 6:51 PM CDTTornado WarningLZKPope, Van Buren39 min
Aug 19, 6:53 PM CDTFlash Flood WarningLZKJohnson, Logan, Pope4 hr

Nearby

Tornado Warnings in Arkansas, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.